# SDR CALA9800273

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Condition: Oversize Holes
- Location: Dorsal Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND OVERSIZED HOLES IN FUSELAGE SKIN AT OUTER DORSAL FIN ATTACH ANGLE ON LEFT AND RIGHT SIDES.  REPAIRED IAW ECRA 5340-01312.
